# SDR DALA2019051803108

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 98,526 hours, 14,311 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 194 - ATB - CREW REPORTED OSCILLATIONS IN TAIL OF AIRCRAFT AND SUSPECTED RUDDER ISSUE. FOLLOWED QRH AND NO HELP. DECISION MADE TO RETURN TO LAX FOR MTC. CORRECTIVE ACTION: MTC PERFORMED YAW DAMP BITE AND NTF. MTC REPLACED RT YAW DAMP COMPUTER AS PRECAUTION AND PERFORMED TESTS 30 AND 40. ALL OPS CHECKS GOOD. LP 5051352
